# SDR QMLA2018071718083

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 4,351 hours, 15,366 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 4,351 hours, 4,822 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0319850300
- Part serial: 562B
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 6,193 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING A COMPRESSOR WASH, WE NOTICED WHAT APPEARED TO BE SMOKE COMING FROM NR 2 ENGINE. DURING INVESTIGATION WE FOUND IT WAS FUEL LEAKING FROM THE FUEL CONTROL UNIT. MORE IMPORTANTLY, IT APPEARS TO BE FROM A CRACK IN THE HOUSING.
